MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PK,GEN-THYROID,WEST FLORIDA

MEDLINE INDUSTRIES, LP MEDLINE; PK,GEN-THYROID,WEST FLORIDA
Catalog Number DYNJ84453
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The reported complaint event was reviewed and did not involve a death or serious injury.The reported product problem is "raytec fraying".
 
Additional Manufacturer Narrative
The reported complaint event was reviewed and did not involve a death or serious injury.The reported product problem/issue of raytec fraying information received were reviewed according to complaint handling procedures.The information reviewed does not indicate that a death or serious injury would be likely to occur if the product problem/issue were to recur.There is currently no information indicating that further review by the clinical product surveillance team is required based upon the requirements of the procedures.In the event that further information is received during investigation that indicates the event may potentially be a reportable adverse event, this complaint will be forwarded to the clinical product surveillance team for evaluation.

Brand Name
MEDLINE
Common Device Name
PK,GEN-THYROID,WEST FLORIDA
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key24816202
Report Number1423395-2026-00059
Device Sequence Number14955545
Product Code LRO
UDI-Device Identifier10195327367992
UDI-Public10195327367992
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ84453
Device Lot Number25LBL143
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown